# SDR GTIA021127

- Difficulty date: September 28, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- Engine: Pwa JT8D
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE STA 1437 TO STA 1418 CORRODED AT AFT ANGLE ATTACH TO FLANGE APU GROUND CONTROL AND FIRE DOOR.  REMOVED CORRODED ANGLE, FORMED NEW ANGLE, INSTALLED NEW ANGLE.
